 @article{benine_mariguela_oliveira_2009, title={New species of Moenkhausia Eigenmann, 1903 (Characiformes: Characidae) with comments on the Moenkhausia oligolepis species complex}, volume={7}, ISSN={1679-6225}, url={https://doi.org/10.1590/S1679-62252009000200005}, DOI={10.1590/S1679-62252009000200005}, number={2}, journal={Neotropical Ichthyology}, publisher={Sociedade Brasileira de Ictiologia}, author={Benine, Ricardo C. and Mariguela, Tatiane C. and Oliveira, Claudio}, year={2009}, month={Apr}, pages={161–168} }